# SDR DALA2019021300946

- Difficulty date: December 22, 2018
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 82,903 hours, 38,079 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE INOP. REMOVED & REINSTALLED L1 DOOR SLIDE PER W/C.
